# SDR ABXA9900132

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N978AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47628
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW SMELLED SMOKE (RUBBER SMELL) ON TAKEOFF AND CLIMB.  RETURNED FOR LANDING.  INSPECTED E & E COMPARTMENT, EPC PANEL, AIRCRAFT BATTERIES AND ASSOCIATED WIRING.  NO DEFECTS NOTED.  RAN BOTH ENGINE TO POWER WITH ASSOCIATED PACKS IN AUTO.  NOTED HINT OF NEW DUCTING SMELL FROM RIGHT PACK.  RIGHT PACK HAD NEWLY INSTALLED DUCTING AND PLUMBING.  ALSO, INSPECTED AFT ASSY COMP AND NO DEFECTS NOTED.
